# SDR SWIA200110053

- Difficulty date: July 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 4,087 hours, 6,005 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AURAL WARNING TRIM ON TAKEOFF; ABORTED.  AURAL BREAKER POPPED.RESET CB.  OPS CHECK GOOD.
